Thread: Med mystery
View Single Post
Old 11-17-2012, 12:39 AM   #1 (permalink)
4.a.healthier.me
FitDay Member
 
Join Date: Jul 2012
Posts: 106
Question Med mystery

I was put on a med that was supposed to help me sleep about a week ago. It did great the first few days. I was also told that one of the typical side effects is weight gain, because it caused "impulsive eating".

So here's the mystery...

After the first 2 nights (the first I slept for almost 14 hours, and the second for about 11!) I went 3 days with no sleep at all. Durring the same 3 day span wasn't hungry at all, and I had to make myself eat (only managing 4 single serving bags of popcorn total). Durring that first week I lost 9.6 pounds .

Although I've been working at this for quite a while, and have had some drastic fluctuations, I think that this one was WAY to fast. Dose anyone out there have any suggestions on how to moderate at least the diet portion of this issue?

Any thoughts would be appreciated.
__________________
~Angela~
39 YO Female, 5'7"
Join Date 7/6/12
Weight on 6/20/12 = 245.2 / BMI @ 38.4
Current Weight = 187.4 / BMI @ 29.35
Pounds Lost = 57.8 / BMI - 9.05

12/25/13 Goal = 175 / BMI @ 27.41
Pounds to go = 12.4

Inches lost= 26.5

Goal Weight = 150 / BMI @ 23.49
Pounds to go = 37.4


What I've learned along the way:

Just because no one sees it, doesn't mean it doesn't count

If at first you don't succeed... try, try again
4.a.healthier.me is offline   Reply With Quote